|Active Ingredients||Solubilized Ibuprofen|
|Specific Uses For Product||Back Pain, Headache, Inflammation, Pain Relief, Fever|
Advil Liqui-Gels provide fast liquid relief right where you need it most. These liquid-filled capsules get to work in only minutes for powerful relief of headaches, backaches, muscle aches, toothaches, minor arthritis, and other joint pain, and aches and pains of the common cold. Advil Liqui-Gels fight pain at the site of inflammation. This fever reducer and pain medicine for adults is designed for fast absorption, providing hours of pain relief. Each capsule contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID) that is already dissolved, for headache relief, backache relief, menstrual pain relief, joint pain relief, and minor arthritis pain relief.
- 200mg ibuprofen liqui-gels that provide fast liquid pain relief right where you need it most, while also reducing fever, and by 2022, new packaging will feature 20 percent less plastic to keep nearly 500,000 pounds of plastic out of landfills
- Fever medicine, back pain medication and joint or minor arthritis pain reliever that also provides headache pain relief, period pain relief and relief of muscle aches or aches and pains from the common cold
- Advil ibuprofen liqui-gels are a non aspirin pain reliever and fever reducer for adults designed for fast absorption
- Headache, backache, menstrual pain and joint pain medicine for adults and children 12 years and older
- Take each Advil Liqui-Gel as directed, taking one capsule every 4 to 6 hours while symptoms persist, or two capsules if pain or fever does not respond to one capsule
- HSA and FSA eligible product
There are no reviews yet.